# SDR IPXA2020100861071

- Difficulty date: September 24, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC036117
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING TRAILING EDGE PANEL 541CB INBOARD LANDING SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED CRACKED LT WING TRAILING EDGE PANEL 541CB INBOARD LANDING SUPPORT ANGLE, IAW MD-11 SRM 51-33-01 AND 51-35-01.  (MINOR)
